×

Variational inequalities for monotone operators in nonreflexive Banach spaces. (English) Zbl 0840.47052

Summary: The purpose of this paper is to study the existence problem of solutions and perturbation problem for some kind of variational inequalities with monotone operators in nonreflexive Banach spaces, and to obtain some results.

MSC:

47J20 Variational and other types of inequalities involving nonlinear operators (general)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Brezis, H., (Proc. Nat. Institute (1968)), Venise
[2] Browder, F. E., Nonlinear elliptic boundary value problems, Trans. Amer. Math. Soc., 117, 530-550 (1965) · Zbl 0127.31903
[3] Dafermos, S., Sensitivity analysis in variational inequalities, Math. Opera. Research, 13, 3, 421-434 (1988) · Zbl 0674.49007
[4] Debrunner, H.; Flor, P., Ein Erweiterungssatz für monotone Mogen, Archiv. Math, 15, 445-447 (1964) · Zbl 0129.09203
[5] Gossez, J. P., Operateurs monotones nonlineaires dans les espaces de Banach nonreflexifs, J. Math. Anal. Appl., 34, 371-395 (1971) · Zbl 0228.47040
[6] Guo, J. S.; Yao, J. C., Variational inequalities with nonmonotone operators, J. Optimization Theory and Appl., 80, 1, 63-74 (1994) · Zbl 0798.49013
[7] Hartman, P.; Stampacchia, G., On some nonlinear elliptic differential functional equations, Acta Math., 115, 271-310 (1966) · Zbl 0142.38102
[8] Kinderlehrer, D.; Stampacchia, G., An Introduction to Variational Inequalities and Their Applications (1980), Academic Press: Academic Press New York · Zbl 0457.35001
[9] Minty, G. J., On the generalization of a direct method of the calculus of variations, Bull. Amer. Math. Soc., 73, 315-321 (1967) · Zbl 0157.19103
[10] Minty, G. J., On the extension of Lipschitz-Holder continuous and monotone functions, Bull. Amer. Math. Soc., 76, 224-239 (1970)
[11] Pascali, D.; Sburlan, S., Nonlinear Mappings of Monotone Type (1978), Romania · Zbl 0392.47026
[12] Kachurovski, R. J., On monotone operators and convex functionals, Uspehi Mat. Nauk, SSSR, 15, 213-215 (1960)
[13] Rudin, W., Functional Analysis (1973), McGraw-Hill · Zbl 0253.46001
[14] Zarentonello, E. H., Solving functional equations by contractive averaging, Math. Research Center Report 160 (1960), Madison, WI
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.